# SDR AALA20120616007

- Difficulty date: June 16, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 35,794 hours, 14,781 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STATION 328, SPOTS BETWEEN LEFT BUTTLINE 18 TO RIGHT TERMINATION END.  INSTALLED UPPER CHORD REPLACEMENT REPAIR ON FLOORBEAM STATION 328 PER SRM 53-10-51-2R 8 AND EA B737-53-024430.
